Density properties for solenoidal vector fields, with applications to the Navier-Stokes equations in exterior domains

Hideo Kozono, Hermann Sohr

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageEnglish
Pages (from-to)307-330
Number of pages24
JournalJournal of the Mathematical Society of Japan
Volume44
Issue number2
DOIs
Publication statusPublished - 1992
Externally publishedYes

Fingerprint

Exterior Domain
Vector Field
Navier-Stokes Equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{1fed330451c843338cdf0ad59621aa95,
title = "Density properties for solenoidal vector fields, with applications to the Navier-Stokes equations in exterior domains",
author = "Hideo Kozono and Hermann Sohr",
year = "1992",
doi = "10.2969/jmsj/04420307",
language = "English",
volume = "44",
pages = "307--330",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "2",

}

TY - JOUR

T1 - Density properties for solenoidal vector fields, with applications to the Navier-Stokes equations in exterior domains

AU - Kozono, Hideo

AU - Sohr, Hermann

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=84972568968&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972568968&partnerID=8YFLogxK

U2 - 10.2969/jmsj/04420307

DO - 10.2969/jmsj/04420307

M3 - Article

AN - SCOPUS:84972568968

VL - 44

SP - 307

EP - 330

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 2

ER -